Localizations in cellular automata with mutualistic excitation rules

Adamatzky, A. (2009) Localizations in cellular automata with mutualistic excitation rules. Chaos Solitons & Fractals, 40 (2). pp. 981-1003. ISSN 0960-0779

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1016/j.chaos.2007.08.085


Item Type:Article
Uncontrolled Keywords:cellular automata, mutualistic excitation rules
Faculty/Department:Faculty of Environment and Technology
ID Code:13143
Deposited By: C. Webb
Deposited On:17 Nov 2010 17:10
Last Modified:22 May 2014 14:12

Request a change to this item

Copyright 2013 © UWE better together